Whey protein is mainly used by athletes and body builders for building their muscles after a workout. It contains all the essential amino acids required by the body and can be used by anyone. It is made up of lactose, minerals, fats and proteins.
In spite of the fact that whey protein is very beneficial for the health, there may be instances when the consumption of whey protein can lead to stomach pain, increase in the frequency of their stools, diarrhea or vomiting in some people. Apart from this people who are lactose intolerant may develop some kind of allergy like rashes, itching, swelling etc. after consuming whey protein.
It also depends on the quantity of whey protein consumed and the time at which it is consumed. Some people who have complained of stomach ache during the initial use of whey protein have later on felt relief when they reduced the amount of whey protein. Also, people may complain of some stomach illness till the time the body gets used to the whey protein.
Basically whey protein does not have any side effects and if someone is experiencing stomach pain after using whey protein, one can reduce the quantity of the same and try to use it for a little longer so that the body gets used to it. If the pain still continues, then one may try whey protein isolate which has less lactose and see if that makes a difference. It is also important to remember that anything in excess will definitely lead to trouble and hence, even if one does not have any complaints after using whey protein, one should use it in moderation.
More Articles :
- Causes Of Extreme Stomach Pain
- Cure For Stomach Pain And Gas
- Pain In Stomach Before I Eat
- Severe Stomach Pain With Fatigue
- Severe Stomach Pain With Reflux
- Weight Loss Due To Stomach Pain From Food
- What Causes Burning Pain In Lower Stomach ?
- What Does Stomach Pain From Lyme Disease Feel Like ?
- Whey Protein And Stomach Pain